RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Eur. Math. Soc. (JEMS), 2016, Volume 18, Issue 3, Pages 507–574 (Mi jems1)  

Exceptional collections on isotropic Grassmannians

Alexander Kuznetsova, Alexander Polishchukb

a Algebra Section, Steklov Mathematical Institute, ul. Gubkina 8, 119991, MOSCOW, RUSSIAN FEDERATION
b Department of Mathematics, University of Oregon, OR 97403-1222, EUGENE, UNITED STATES

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation
Russian Foundation for Basic Research 14-01-00416
15-01-02164
15-51-50045
National Science Foundation DMS-1001364
DMS-1400390
A.K. was partially supported by a subsidy granted to the HSE by the Government of the Russian Federation for the implementation of the Global Competitiveness Program and by RFFI grants 14-01-00416, 15-01-02164, and 15-51-50045. A.P. was partially supported by the NSF grants DMS-1001364 and DMS-1400390.


DOI: https://doi.org/10.4171/JEMS/596


Bibliographic databases:

Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jems1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:69

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019